# SDR IPXA2025021359559

- Difficulty date: January 7, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR PER T/C T3F18E002KT3R ON LT WING REAR LOWER SPAR CAP BETWEEN XORS=714 AND XORS=735.   ACCOMPLISH EA#: 011-5710-01-B0319 REVISION P4 STEP: 18 OK TO INSTALL 2 EA REPAIR BUSHING AT LH WING REAR LWR SPAR CAP BETWEEN STA XORS=714 AND XORS=735 IAW EA#: 011-5710-01-B REVISION P4 STEP: 18.   ACCOMPLISHED REPAIR PER EO-92692-REQ1 AND VT-SAA EA 011-5710-01-B0319, REV. I/R,
